zbMATH — the first resource for mathematics

Another proof of a theorem concerning the greatest semilattice-decomposition of a semigroup. (English) Zbl 0135.04001

20M99 Semigroups
group theory
Full Text: DOI
[1] A. H. Clifford and G. B. Preston: The algebraic theory of semigroups, vol. 1. Math. Surveys, no. 7, Amer. Math. Soc, Providence, R. I. (1961). · Zbl 0111.03403
[2] M. Petrich: The maximal semilattice decomposition of a semigroup. Bull. Amer. Math. Soc, 69, 342-344 (1963). · Zbl 0113.02301
[3] T. Tamura and N. Kimura: Existence of greatest decomposition of a semigroup. Kodai Math. Sem. Rep., 7, 83-84 (1955). · Zbl 0067.01003
[4] T. Tamura: The theory of construction of finite semigroups I. Osaka Math. Jour., 8, 243-261 (1956). · Zbl 0073.01003
[5] T. Tamura: Operations on binary relations and their applications. Bull. Amer. Math. Soc, 70, 113-120 (1964). · Zbl 0221.04001
[6] M. Yamada: On the greatest semilattice decomposition of a semigroup. K5dai Math. Sem. Rep., 7, 59-62 (1955). · Zbl 0065.25203
[7] M. Yamada: The structure of separative bands. Dissertation (1962).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.